# SDR DXTA200601592

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 5,185 hours, 3,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER TURNING ON THE BLEED AIR (MAV), A STRONG BURNING SMELL FILLED THE COCKPIT.  IT APPEARED TO BE AN OIL SMELL.  RAN AIRCRAFT AT VARIOUS SPEEDS.  NO OIL SMELL DETECTED VISUALLY INSPECTED WATER SEPARATOR AND INCLUDED DUCTS.  NO DEFECTS NOTED.
